# SDR 97ZZZX4184

- Difficulty date: August 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4365T
- Make and model: Piper PA-32-260
- Aircraft serial: 327200019
- Engine: Lyc O540E4B5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Shroud Tube
- Condition: Fractured
- Location: Nr 2 Cylinder
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER RUN-UP, OIL FILM NOTED ON LEFT SIDE OF ENGINE.  OIL CAME FROM DENT IN PUSH ROD SHROUD TUBE WHICH WAS FOUND COMPLETELY FRACTURED AT DENT LOCATION.  PUSH ROD HAD APPARENTLY RUBBED SHROUD AND CAUSED THE FRACTURE.  DENT WAS ABOUT .0937 INCH DEEP.  OTHER SHROUD TUBES HAD MINOR DENTS APPARENTLY LONG-STANDING.  1100 HRS SMOH/POTENTIAL FOR EXCITING MOMENTS IF NOT CORRECTED.
